# SDR SWIA200516044

- Difficulty date: December 24, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N913SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7597
- Aircraft time: 9,970 hours, 8,662 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

"FLAPS DEGRADED" STATUS MESSAGE.  REPLACED SKEW DETECTION SENSOR AND OPERATIONAL CHECK GOOD IAW 27-51-15.
